# SDR DALA2023111409374

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38688
- Aircraft time: 28,629 hours, 14,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5109506) MID CABIN EMERGENCY LIGHT ROW 21 DETACHED. REINSTALLED MID CABIN OVERHEAD EXIT SIGN. REF B737 AMM 33-51-01.
